# SDR AALA20061367

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23H INOPERATIVE.  RELAMPED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
